# SDR DALA2014102705809

- Difficulty date: October 25, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 47,163 hours, 19,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER S25R DENTED BETWEEN BS 500B - 500C. MAINTENANCE REMOVED DAMAGE, AND PERFORMED HFEC INSPECTION IAW NDT MANUAL 51-00-00, FIG 23.  NO DEFECTS NOTED. FABRICATED DOUBLER IAW SRM 53-00-03 REPAIR 1.  INSTALLED DOUBLERS.
